American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A18) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Mihai Popa and Jiun-Chau Wang. On multiplicative conditionally free convolution. Trans. Amer. Math. Soc. 363 (2011) 6309-6335. MR 2833556.
Abstract, references, and article information
View Article: PDF

[2] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information
View Article: PDF

[3] David Savitt. Polynomials, meanders, and paths in the lattice of noncrossing partitions. Trans. Amer. Math. Soc. 361 (2009) 3083-3107. MR 2485419.
Abstract, references, and article information
View Article: PDF

[4] Keqin Feng and Chaoping Xing. A new construction of quantum error-correcting codes. Trans. Amer. Math. Soc. 360 (2008) 2007-2019. MR 2366972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] William Y. C. Chen, Eva Y. P. Deng, Rosena R. X. Du, Richard P. Stanley and Catherine H. Yan. Crossings and nestings of matchings and partitions. Trans. Amer. Math. Soc. 359 (2007) 1555-1575. MR 2272140.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Teresa Bigorajska and Henryk Kotlarski. Partitioning $\alpha$--large sets: Some lower bounds. Trans. Amer. Math. Soc. 358 (2006) 4981-5001. MR 2231881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Mercedes H. Rosas and Bruce E. Sagan. Symmetric functions in noncommuting variables. Trans. Amer. Math. Soc. 358 (2006) 215-232. MR 2171230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Eric Babson and Patricia Hersh. Discrete Morse functions from lexicographic orders. Trans. Amer. Math. Soc. 357 (2005) 509-534. MR 2095621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Sheila Sundaram and Michelle Wachs. The homology representations of the $k$-equal partition lattice. Trans. Amer. Math. Soc. 349 (1997) 935-954. MR 1389790.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1